Side Effects + Hyaluronidase Q&A
What is a granuloma and can they be a side effect caused by dermal filler injections? READ MORE
You state that hyaluronidase can more rapidly break down fillers in face. Does it break down natural acids in face, too? Can it cause perminant holes... READ MORE
What should I do to resolve the puffiness and swelling in the lower eyelids? Will it resolve over time? If so, how long should I expect to wait? Or... READ MORE
I had juvederm injected under my eyes three weeks ago. The results were poor and it looked like I had big bags under my eyes. I went back to the... READ MORE
I had Restylane Filler injected 4 Month Ago in my Tear Trough Area.I wanted to remove it because it didn't look Good.I went to another Doctor to... READ MORE
I Have Been Treated with Hyalase After a Bad Situation of Juvederm Under Eyes. What Are the Side Effects? Will It Pass?
I Have Been Treatet with Hyalase After a Bad Situation of Juwederm Under Eyes What Are the Side Effects? Will It Pass? READ MORE
Hi, I had juvederm voluma in cheeks nearly a year ago and then another small top up 6 months ago, I feel that as the juvederm from before was still in... READ MORE
I had done 1ml juvederm filler on my nose , it's been 3 week , the swelling is gone I dnt feel any pain. The problem is I dislike the result and... READ MORE
What are the side effects of hyaluronidaise? I am having severe intermittent swelling in injected area! (photos)
I have had a number HA fillers injected to my cheeks over the past 2 yrs. My Dr injecting my cheeks with hyaluronidaise 6 wks ago and 1 wk ago. Since... READ MORE
I just had my second injection of Vitrase yesterday and my eyes and head feel and look horrible. Soon after the injection I felt pressure in my head... READ MORE
Hi Doctor, I had a filler injectioned under the eyes. It left dark lines and bags in the tear trough areas. I had hyalase injections to dissolve it... READ MORE
I Had Some Excess Filler Dissolved a Month Ago and the Area Seems to Be Quite Flat and I'm Experiencing a Tingling Sensation in the same area.... READ MORE
Please help! Can I use hyaluronidase on Juvederm Voluma after 9 weeks? I am in quite a lot of pain. Any serious side effects?
I think the filler is aggravatiing my infra orbital nerve or it was injured by the injector during treatment. She used a cannula but I felt a sharp... READ MORE
Hugh lump in lip after injection so one side bigger than the other READ MORE
Is hyaluronadaise ordered from the manufacturer like Botox or Juvederm? Or can it be obtained from a drug store?
My PS has injected my cheeks repeatedly with what u thought was hyaluronadaise. I ended up having adverse effects and was told that the hyaluronadaise... READ MORE
Lips Injection while unknowingly pregnant, doctor used Hyacorp filler, should I be concerned? (photo)
Hello! I had lips injection at around 10 weeks of pregnancy, later discovered. I know you're not supposed to do any treatment but what are the real... READ MORE
I don't like how my lower lip turned out. its too big! Its my second day after injections now and its not getting better. My face looks better with... READ MORE
What if Hyurandase Was Injected in Areas That Did Not Have Filler? Could That Damage Your Skin Permanently?
After a few rounds of hyurandase, I found another doctor to get a second opinion on why my face still looked strange? They mistaked swelling for... READ MORE
Is this normal? Will my skin go back to normal or has the product given me additional wrinkles? Help! READ MORE